| Model Number |
305517 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Date of event is unknown; awareness date has been used for this.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd sharps coll next gen 5.4qt red 20/pack the lid was broken.There was no report of patient impact.The following information was provided by the initial reporter: reported issue: cracked lid.
Additional Manufacturer Narrative
H6.Investigation summary: no product or photo was returned by the customer.It was reported by the customer that the sharps collector lids are cracked/broken could not be verified due to the product not being returned for failure investigation.Based on the information provided, the dhr review process was unable to be performed since there was no lot number provided.A review of the ncmr¿s was performed; the result showed no issues reported for the same part number and issue throughout the last twelve months.
Event or Problem Description